# SDR CALA2018012900382

- Difficulty date: January 29, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 78,003 hours, 19,565 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1007
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON AFT CARGO FRAME UPPER FLANGE AT STA 1320 STR 26R. RG4 AFT CARGO FRAME UPPER FLANGE DENT AT STA 1320 STR 26R, FOUND TO BE OUT OF LIMITS L= 2.2, W= 1.1, D= .020. IAW SRM 53-00 -07 FIG 101. CUT OUT DAMAGE AND ACCOMPLISHED A PERMANENT REPAIR I AW SRM 53-00-07 REPAIR 5. REPEAT INSP ZONE 1 AT 50,000 F/C USING HFEC AND INTERVAL 12,000 F/C PER TABLE 2 PAGE 210.
